# SDR QXEA9700135

- Difficulty date: April 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814PH
- Make and model: Dhav DHC8102
- Aircraft serial: 43
- System (JASC): 2611 · Smoke Detection
- Part: Detector
- Part number: 302313
- Condition: Defective
- Location: Cargo Comp
- Part time: 12,034 hours
- Component: Dhav, 82522710001
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX- NR 1 BAGGAGE SMOKE DETECTOR WILL NOT TEST.  REMOVED AND REPLACED NR 1 SMOKE DETECTOR.  OPERATIONAL CHECK GOOD, AIRCRAFT RETURNED TO SERVICE.
